# SDR 2000UALA00564

- Difficulty date: September 25, 2000
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 7,253 hours, 2,673 cycles
- Engine: Pwa PW4052
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON RETRACTING FLAPS, AS THEY PASS FROM POS 1 TO UP: GET CONFIG WARNING ON EICAS, MASTER WARNING AND SIREN, STATUS MSGS.  NOSE A-G DISAGREE AND GND PROX BITE DID NOT GET RADIO ALTIMETER CALLOUTS ON LANDING.  RTF. NOSE LINK FOUND DISCONNECTED ON LANDING.  LINKAGE AND DISCONNECT PINS OPERATION NORMAL.  APPEARS PINS WERE INCORRECTLY ENGAGED AT DISPATCH  .NOSE GEAR CHECKED PER MM FOR HARD LANDING.
